# SDR CA110930006

- Difficulty date: September 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Actuator
- Part number: 800600M03
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 10,793 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB NR 2 OIL TEMP INCREASED TO 109C.  MX FOUND THE ACOC DOOR ACTUATOR STUCK CLOSED.  REPLACED ACTUATOR.
